# SDR HEEA0015434

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: ELT910
- Condition: Intermittent
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT TRANSMITTER COMES ON AT TIMES.
